Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Diagnosed with steroid rocasea, trying to conceive, prescribed Minoz OD, clingard gel. Will these cause any problems?

Hi Doctor, I am 37 year old female. Since my pregnancy 4.5 years ago I have had acne on my cheeks. It was mild but would keep my cheeks red always. Following some wrong guidance I started using Betnovate cream for quick relief. I have just aggravated it over time and recently a doctor diagnosed suggesting I am suffering from Steriod Rocasea. He suggested Minoz OD and Clingard Gel. Another doctor suggested I take Roxid, Deriva BPO and Clingard Gel. I am trying for a baby so are these safe to use? And will these help my problem?
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  303
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for writing to us.
Mild papular lesions along with redness on cheeks points towards rosacea which in due course of time got aggravated by betnovate/ betamethasone, a steroid cream.
As you are planning pregnancy it is safe to take roxithromycin instead of minocycline. The prescription provided otherwise should help in reducing your lesions. Also make it a point to use a sunscreen daily in morning as sun flares up rosacea. I would advise you to go with the second prescription. Once you conceive please stop all medicines and consult a gynaecologist prior to starting any drug
Hope that helped.
Take care
Answered: Sat, 27 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor